# SDR UIEA2025062500804

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H WING UPPER SKIN UPPER SURFACE NEAR WBL 1193.   BLEND OUT THE CORROSION AREA IAW SRM 51-10-02-0G-0 REV 62.  ACCOMPLISHED REPAIR AREA IAW EI NR: T2025A57M-1057 REV 2.  COMPLETED JOB AND CONDITION CHECK NORMAL.
